Adiabatic turn-on and the asymptotic limit in linear-response theory for open systems.

Published

Journal Article

Full Text

Duke Authors

Cited Authors

  • Nöckel, JU; Stone, AD; Baranger, HU

Published Date

  • December 1993

Published In

Volume / Issue

  • 48 / 23

Start / End Page

  • 17569 - 17572

PubMed ID

  • 10008374

Pubmed Central ID

  • 10008374

International Standard Serial Number (ISSN)

  • 0163-1829

Digital Object Identifier (DOI)

  • 10.1103/physrevb.48.17569

Language

  • eng